# SDR SWAA2024021546796

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242D UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED AFT FLOOR PANEL 242D IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-46 ITEM 180.;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
